CSpace
ESTIMATIONS FOR A CLASS OF SUPERCOMPLETE TRIGONOMETRIC SUMS
SHAO, PZ
1988-08-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:16Pages:1319-1321
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988Q099700001
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28127
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
SHAO, PZ. ESTIMATIONS FOR A CLASS OF SUPERCOMPLETE TRIGONOMETRIC SUMS[J]. KEXUE TONGBAO,1988,33(16):1319-1321.
APA SHAO, PZ.(1988).ESTIMATIONS FOR A CLASS OF SUPERCOMPLETE TRIGONOMETRIC SUMS.KEXUE TONGBAO,33(16),1319-1321.
MLA SHAO, PZ."ESTIMATIONS FOR A CLASS OF SUPERCOMPLETE TRIGONOMETRIC SUMS".KEXUE TONGBAO 33.16(1988):1319-1321.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[SHAO, PZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[SHAO, PZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[SHAO, PZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.